# SDR ASAA2023101245590

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 57,306 hours, 16,968 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018170
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN BLADE LUBE . PLATFORMS #8,11 AND 24 SEALS ARE TORN. GROUNDED - YES. REPLACED PLATFORMS 8,11 AND 24 DURING COMPETION OF T/C 78472010.
